Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sur un théorème spectral et son application aux noyaux lipchitziens


Author: Hubert Hennion
Journal: Proc. Amer. Math. Soc. 118 (1993), 627-634
MSC: Primary 60J10; Secondary 28D99, 47A35, 47N30
MathSciNet review: 1129880
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this note is to point out that the Ionescu Tulcea and Marinescu theorem can be reinforced, using a Nussbaum formula for the essential spectral radius of an operator. In this stronger version, this theorem is suitable for the spectral analysis of lipschitzian, positive, not necessarily markovian kernels, Ruelle theorem follows. As an application to Probability Theory, a large deviation theorem is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J10, 28D99, 47A35, 47N30

Retrieve articles in all journals with MSC: 60J10, 28D99, 47A35, 47N30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1129880-8
PII: S 0002-9939(1993)1129880-8
Keywords: Markov chains, limit theorems, Ruelle theorem
Article copyright: © Copyright 1993 American Mathematical Society